Aarhus University Seal

Bent Ørsted

The Gromov norm of the Kaehler class and the Maslov index

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalAsian Journal of Mathematics
Volume7
Issue2
Pages (from-to)269-296
Number of pages28
ISSN1093-6106
Publication statusPublished - 2003

See relations at Aarhus University Citationformats

ID: 7948043